BibTeX record journals/jc/Xu23

download as .bib file

@article{DBLP:journals/jc/Xu23,
  author       = {Guiqiao Xu},
  title        = {Average case tractability of non-homogeneous tensor product problems
                  with the absolute error criterion},
  journal      = {J. Complex.},
  volume       = {76},
  pages        = {101743},
  year         = {2023},
  url          = {https://doi.org/10.1016/j.jco.2023.101743},
  doi          = {10.1016/J.JCO.2023.101743},
  timestamp    = {Fri, 17 Mar 2023 15:15:47 +0100},
  biburl       = {https://dblp.org/rec/journals/jc/Xu23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics